It looks like you're using an Ad Blocker.
Please white-list or disable AboveTopSecret.com in your ad-blocking tool.
Some features of ATS will be disabled while you continue to use an ad-blocker.
originally posted by: OccamsRazor04
a reply to: LocalGenius
I don't think people think you are lying, but it does seem you don't know as well as you think you know what was going on with her and her care.
You are way too focused on this dehydration thing, yet nothing you have said indicates that. IV fluids are almost always stopped when a patient has pulmonary edema and requires diuretics.
Get the medical records. Look at intake/output, especially urine output, that will tell you a lot.
Look for whether her blood pressure had a sharp drop, did her heart rate increase, drop in urine production, change in urine color to amber/tea/darker color (which might have already been the case with AKI). You seem to want to jam a dehydration theory in with zero supporting evidence, but you already decided that was the case.